# SDR SWAA2021120148518

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL 22 FLOOR TO SIDEWALL SUPPORT,  BS 747+2; +6; +8; +10; +14, AND +18.  REMOVED CORROSION AND FOUND TO BE OUT LIMITS.   DAMAGE  WILL BE ACCOMPLISHED WITH CARD TTG8Q009K463.
